MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LEADER TT MEDIMEDI 50CT
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 13-aug-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.The customer is concerned with test results from results obtained of 258, 173, 73, 182 and 191mg/dl.The customer¿s expected fasting blood glucose test result range is 80-160mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 02/22/2023 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 02-nov-2021: h6: updated fda¿s type, findings and conclusions codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12380732
Report Number1000113657-2021-00516
Device Sequence Number17169985
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2023
Device Model NumberSTRIP, LEADER TT MEDIMEDI 50CT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5423S
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/02/2021
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1